MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4200310RX
Medical Device Problem Codes Break (1069); Difficult to Insert (1316); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the one reported event, the one device was returned to bd and evaluated.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model u4200310rx pta balloon dilatation catheter allegedly had difficulty inserting through the sheath.These report was received from one source.Of the one event, did involved patient with no reported patient injury.The patients' age ranged from (b)(6) years, weight was (b)(6) lbs.Of the reported patient, one was female.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4200310rx pta balloon dilatation catheter allegedly experienced a break, difficult to insert, and a detachment of device component.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient was reported as a 74-year-old female weighing 120 lbs.
 
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the investigation is confirmed for detachment.It is likely the user perceived the detachment as a break.The investigation is inconclusive for the alleged insertion issue as functional testing could not be conducted.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8500160
Report Number2020394-2019-00263
Device Sequence Number11233951
Product Code LIT
UDI-Device Identifier00801741056901
UDI-Public(01)00801741056901
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4200310RX
Device Catalogue NumberU4200310RX
Device Lot NumberCMCS0322
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1